RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 229–237 (Mi mz9500)  

On some existence theorems for the solutions of a class of nonlinear operator equations

G. M. Goncharov

Voronezh State Pedagogical Institute

Abstract: Theorems of M. A. Krasnosel'skii are generalized which concern fixed points of completely continuous operators which compress or expand a cone, and a topological principle for fixed points in the case of $P$-compact operators.

Full text: PDF file (1002 kB)

English version:
Mathematical Notes, 1970, 7:2, 137–141

Bibliographic databases:

UDC: 513.88
Received: 11.12.1968

Citation: G. M. Goncharov, “On some existence theorems for the solutions of a class of nonlinear operator equations”, Mat. Zametki, 7:2 (1970), 229–237; Math. Notes, 7:2 (1970), 137–141

Citation in format AMSBIB
\Bibitem{Gon70}
\by G.~M.~Goncharov
\paper On some existence theorems for the solutions of a class of nonlinear operator equations
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 229--237
\mathnet{http://mi.mathnet.ru/mz9500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262894}
\zmath{https://zbmath.org/?q=an:0198.48102|0193.43302}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 137--141
\crossref{https://doi.org/10.1007/BF01093498}


Linking options:
  • http://mi.mathnet.ru/eng/mz9500
  • http://mi.mathnet.ru/eng/mz/v7/i2/p229

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:99
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020